# SDR FDEA202209242716

- Difficulty date: September 24, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 38,112 hours, 20,920 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT ASSESSMENT:EXISTING DOUBLER REPAIR FOUND ON RH WING #1 SPOILER UPR   SKIN O/B EDGE MID SECTION. REMOVED THE UNDOCUMENTED EXISTING DOUBLER REPAIR ON RH #1 SPOILER UPR SKIN O/B   EDGE AERA AND PERFORMED NEW REPAIR WITH PRE-CURED CFRP DOUBLER I.A.W. EA # T6-5750-  T0371266 P1, TITLE: WINGS-FLIGHT SURFACES-RH #1 SPOILER UPPER SKIN REPAIRS IN ZONE 4,   THIS REPAIR IS CLASSIFIED AS A MAJOR CATEGORY A REPAIR.
